1 doctor weighed in:

Have folliculitis in pubic area , using flucloxacillin + kenacomb cream. Now have sticky white crust on undies, what is it? Is this a worrying sign?

1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine

In brief: Probably not

Although, it is really hard to know without seeing it, but if the antibiotic you are taking is the right choice one, crusting may represent healing.
I am not sure what you are using the cream for but mixed in with pus it may dry up causing crusts to develop.

In brief: Probably not

Although, it is really hard to know without seeing it, but if the antibiotic you are taking is the right choice one, crusting may represent healing.
I am not sure what you are using the cream for but mixed in with pus it may dry up causing crusts to develop.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors